Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/329507
Type: Artigo
Title: A Semigroup Associated To A Linear Control System On A Lie Group
A semigroup associated to a linear control system on a Lie group
Author: Ayala, Victor
Silva, Adriando da
Abstract: Let us consider a linear control system Sigma on a connected Lie group G. It is known that the accessibility set A from the identity e is in general not a semigroup. In this article we associate a new algebraic object s(Sigma) to Sigma which turns out to be a semigroup, allowing the use of the semigroup machinery to approach Sigma. In particular, we obtain some controllability results. (C) 2016 Elsevier B.V. All rights reserved.
Let us consider a linear control system Σ on a connected Lie group G. It is known that the accessibility set A from the identity e is in general not a semigroup. In this article we associate a new algebraic object SΣ to Σ which turns out to be a semigroup
Subject: Linear Control Systems
Semigroups
Controllability
Lie Groups
Sistemas de controle linear
Semigrupos
Lie, Grupos de
Controlabilidade
Country: Países Baixos
Editor: Elsevier
Citation: Systems & Control Letters . Elsevier Science Bv, v. 98, p. 33 - 36, 2016.
Rights: fechado
Fechado
Identifier DOI: 10.1016/j.sysconle.2016.09.021
Address: https://www.sciencedirect.com/science/article/pii/S0167691116301487
Date Issue: 2016
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000390499500005.pdf479.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.